RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 12, Pages 1587–1595 (Mi de10956)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

The Pontryagin Maximum Principle and Sufficient Optimality Conditions for Nonlinear Problems

A. V. Arutyunov

Peoples Friendship University of Russia, Moscow

Full text: PDF file (1278 kB)

English version:
Differential Equations, 2003, 39:12, 1671–1679

Bibliographic databases:

UDC: 517.977.52
Received: 10.06.2003

Citation: A. V. Arutyunov, “The Pontryagin Maximum Principle and Sufficient Optimality Conditions for Nonlinear Problems”, Differ. Uravn., 39:12 (2003), 1587–1595; Differ. Equ., 39:12 (2003), 1671–1679

Citation in format AMSBIB
\Bibitem{Aru03}
\by A.~V.~Arutyunov
\paper The Pontryagin Maximum Principle and Sufficient Optimality Conditions for Nonlinear Problems
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 12
\pages 1587--1595
\mathnet{http://mi.mathnet.ru/de10956}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2154763}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 12
\pages 1671--1679
\crossref{https://doi.org/10.1023/B:DIEQ.0000023546.85791.0c}


Linking options:
  • http://mi.mathnet.ru/eng/de10956
  • http://mi.mathnet.ru/eng/de/v39/i12/p1587

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arguchintsev, V. A. Dykhta, V. A. Srochko, “Optimal control: nonlocal conditions, computational methods, and the variational principle of maximum”, Russian Math. (Iz. VUZ), 53:1 (2009), 1–35  mathnet  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:145
    Full text:83

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020